MAUDE Adverse Event Report: STRYKER SPINE-US ACCULIF TL 8-12 MM X 11MM X 34 MM X 0 DEG CAGE; INTERVERTEBRAL BODY FUSION DEVICE

STRYKER SPINE-US ACCULIF TL 8-12 MM X 11MM X 34 MM X 0 DEG CAGE; INTERVERTEBRAL BODY FUSION DEVICE
Catalog Number 305008
Medical Device Problem Codes Mechanical Problem (1384); Migration or Expulsion of Device (1395)
Health Effect - Clinical Codes Injury (2348); No Code Available (3191)
Date of Event 01/30/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that; implant collapsed and retropulsed.Revision surgery performed 4 weeks after initial.Cage removed and new cage inserted.
 
Additional Manufacturer Narrative
Lot# 09231502; visual inspection; device history review; complaint history review; risk assessment.Manufacturing review of the device was performed and indicated no discrepancies or anomalies.The root cause could not be determined.
 
Event or Problem Description

Brand Name
ACCULIF TL 8-12 MM X 11MM X 34 MM X 0 DEG CAGE
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key6358177
Report Number3004024955-2017-00013
Device Sequence Number773195
Product Code MAX
UDI-Device Identifier07613327068054
UDI-Public(01)07613327068054
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K143616
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number305008
Device Lot Number09231502
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/28/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/30/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/24/2017
Supplement Report FDA Received Date04/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age36 YR
Patient Weight118